Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 32, Number 2

All articles in this issue are freely accessible.

Families of curves and weight distributions of codes
René Schoof.
Bull. Amer. Math. Soc. 32 (1995), 171-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1302786
Values of indefinite quadratic forms at integral points and flows on spaces of lattices
Armand Borel.
Bull. Amer. Math. Soc. 32 (1995), 184-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1302785
Orthomodularity in infinite dimensions; a theorem of M. Solèr
Samuel S. Holland.
Bull. Amer. Math. Soc. 32 (1995), 205-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307904
Mappings with integrable dilatation in higher dimensions
Juan J. Manfredi and Enrique Villamor.
Bull. Amer. Math. Soc. 32 (1995), 235-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1313107
A formula for finding a potential from nodal lines
Joyce R. McLaughlin and Ole H. Hald.
Bull. Amer. Math. Soc. 32 (1995), 241-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1302784

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topology of gauge fields and condensed matter, by Michael Monastyrsky (translated from Russian by Oleg Efimov).
Reviewer: S. K. Donaldson
Bull. Amer. Math. Soc. 32 (1995), 248-251
Review information
Full-text PDF Free Access
The Riemann zeta function, by A. A. Karatsuba and S. M. Voronin.
Reviewer: Peter Sarnak
Bull. Amer. Math. Soc. 32 (1995), 251-253
Review information
Full-text PDF Free Access
Representations of solvable groups, by Olaf Manz and Thomas R. Wolf.
Reviewer: David Gluck
Bull. Amer. Math. Soc. 32 (1995), 254-257
Review information
Full-text PDF Free Access
Normal families of meromorphic functions, by Chi-tai Chuang.
Normal families, by Joel L. Schiff.
Reviewer: David Drasin
Bull. Amer. Math. Soc. 32 (1995), 257-261
Review information
Full-text PDF Free Access
Convex bodies: The Brunn-Minkowski theory, by Rolf Schneider.
Reviewer: V. Milman
Bull. Amer. Math. Soc. 32 (1995), 261-264
Review information
Full-text PDF Free Access
Cohen-Macaulay rings, by Winfried Bruns and J\"urgen Herzog.
Reviewer: Melvin Hochster
Bull. Amer. Math. Soc. 32 (1995), 265-275
Review information
Full-text PDF Free Access
Multivalued differential equations, by Klaus Deimling.
Reviewer: Arrigo Cellina
Bull. Amer. Math. Soc. 32 (1995), 275-278
Review information
Full-text PDF Free Access
Operator-limit distributions in probability theory, by Zbigniew J.\ Jurek and\linebreak J.\ David Mason.
Reviewer: Jerry Alan Veeh
Bull. Amer. Math. Soc. 32 (1995), 278-280
Review information
Full-text PDF Free Access
Model theory, by Wilfrid Hodges.
Reviewer: John T. Baldwin
Bull. Amer. Math. Soc. 32 (1995), 280-285
Review information
Full-text PDF Free Access
Measure theory and fine properties of functions, by L.C. Evans and R. Gariepy.
Reviewer: Robert Hardt
Bull. Amer. Math. Soc. 32 (1995), 285-288
Review information
Full-text PDF Free Access
Mathematical theory of incompressible viscous fluids, by Carlo Marchioro and Mario Pulvirenti.
Reviewer: Peter Constantin
Bull. Amer. Math. Soc. 32 (1995), 288-290
Review information
Full-text PDF Free Access